Trilogy christmas boxes

"Great pharmacy where one can get wholesome and organic products and free friendly well researched sound advice. I highly recommend Netpharmacy which caters for all your needs."

Pamela G

Gavison Original Aniseed Liquid 600ml

Style number: 2474794

Brand:
Gaviscon
Gender:
Adult
Health Conditions:
Heartburn
Health Conditions:
Indigestion
Gavison Original Aniseed Liquid 600ml

    NZD$21.90

    gst NZD$2.86

    Available Now
    Qty

    Free DeliveryFREE DELIVERY for orders over NZ$100

    within New Zealand or NZ$4.95 flat shipping rate NZ wide.

    Are you in Auckland? You are welcome to pick up your order from our Parnell pick-up point after placing an order online! Worldwide DeliveryFree Delivery

    For more details, See Shipping and Handling

    Customer Rating

    This item hasn't been reviewed yet.

    Customer Reviews

    Write a Review

    Description

    Gaviscon Original Aniseed Liquid 600ml

    Long lasting and fast soothing relief from Heartburn and Indigestion

    Gaviscon Original Aniseed Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.

    Storage

    Keep all medicines safely away from children. Do not store above 30°C. Do not refrigerate or freeze.

    Directions

    Directions

    Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.

    Children 6 to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime.

    Children under 6 years: Not recommended.

    Shake well before use.

    Ingredients

    Ingredients

    Each 10ml of Oral Suspension contains:

    Active Ingredients:

    • Sodium Alginate - 500mg
    • Sodium Bicarbonate - 267mg
    • Calcium Carbonate - 160mg

    It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Fennel Flavour, Erythrosine and Water 

    Warnings

    Precautions/Warnings

    Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.

    After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown.

    Check that the cap seal is unbroken before first taking this product.

    Keep all medicines safely away from children. Do not store above 30°C. Do not refrigerate or freeze.

    Consultation Request:

    Consultation Request:
    Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.